# SDR CALA9701135

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FLOOR PANEL TO DITCH PAN ATTACH ANGLE AT LBL 50 HAS 3 FOOT LONG CRACK AT STA 1175.  FABRICATED AND INSTALLED NEW ANGLE IN ACCORDANCE WITH SRM 51-30-2.
